# SDR 20010202SG001

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 3,675 hours, 2,841 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Axle
- Part number: 16124101
- Part serial: DCL0426
- Condition: Bent
- Location: Nlg
- Part time: 3,675 hours, 2,841 cycles
- Component: Nose Landing Gea, Bombdr
- Component part number: 601R8500239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CHECKS A10 & C1, MAINTENANCE PERSONNEL OBSERVED THE RIGHT NOSE GEAR WAS ANGLED INBOARD AT THE TOP.THE NOSE WHEEL AXLE WAS REPLACED WITH A NEW ASSEMBLY.THE BENT ASSEMBLY WAS PLACED ON A SURFACE COVERED WITH GLASS PLATE. COMPARISON MEASUREMENTS AND DIGITAL PHOTOS WERE TAKEN. NO STRESS DAMAGE (OTHER THAN A DIFFERENCE IN MEASUREMENTS -ABOUT 0.0805)WAS NOTED.THE SUSPECT ASSEMBLY HAS BEEN RETURNED TO MESA AIRLINES OF PHOENIX, ARIZONA.
